Approximation of the dual problem for error estimation in inelastic problems

K.-U. Widany, R. Mahnken, PAMM (2014) 273–274.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
PAMM
Page
273-274
ISSN
LibreCat-ID

Cite this

Widany K-U, Mahnken R. Approximation of the dual problem for error estimation in inelastic problems. PAMM. Published online 2014:273-274. doi:10.1002/pamm.201410124
Widany, K.-U., & Mahnken, R. (2014). Approximation of the dual problem for error estimation in inelastic problems. PAMM, 273–274. https://doi.org/10.1002/pamm.201410124
@article{Widany_Mahnken_2014, title={Approximation of the dual problem for error estimation in inelastic problems}, DOI={10.1002/pamm.201410124}, journal={PAMM}, author={Widany, Kai-Uwe and Mahnken, Rolf}, year={2014}, pages={273–274} }
Widany, Kai-Uwe, and Rolf Mahnken. “Approximation of the Dual Problem for Error Estimation in Inelastic Problems.” PAMM, 2014, 273–74. https://doi.org/10.1002/pamm.201410124.
K.-U. Widany and R. Mahnken, “Approximation of the dual problem for error estimation in inelastic problems,” PAMM, pp. 273–274, 2014, doi: 10.1002/pamm.201410124.
Widany, Kai-Uwe, and Rolf Mahnken. “Approximation of the Dual Problem for Error Estimation in Inelastic Problems.” PAMM, 2014, pp. 273–74, doi:10.1002/pamm.201410124.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar